Advertisement

PP-008 Statins May Cause Libido Changes by Lowering Male Sex Hormones

      Unfavorable effects of statins on serum levels of testosterone and also on male characteristics are the novel side effects which have been recently focused. The most frequent manifestations of reduced levels of testosterone may lead complaints about erectile dysfunction and reduced libido.
      To read this article in full you will need to make a payment

      Purchase one-time access:

      Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
      One-time access price info
      • For academic or personal research use, select 'Academic and Personal'
      • For corporate R&D use, select 'Corporate R&D Professionals'

      Subscribe:

      Subscribe to American Journal of Cardiology
      Already a print subscriber? Claim online access
      Already an online subscriber? Sign in
      Institutional Access: Sign in to ScienceDirect